# SDR DL72W991528

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRG TPA LTR CHK E1, NR 12 SPOILER ACTUATOR SUPPORT FITTING O/B MOUNT CASTING LWR MOUNT BOLT LOBE BROKEN OFF.  REPLACED CASTING PER MM 57-42-0.
